Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

What can I expect after my abortion ?

i had an abortion last day but there is no bleeding is it normal very minor spoting
Asked On : Wed, 13 Apr 2011
Answers:  2 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
  Anonymous's Response
Hello, and please help I had a abortion done 7 weeks preganat and I had it done 8weeks ago and I am still bleeding heavy non-stop with blood clots and serve pain, feeling weak, and now I am getting very depressed crying daily also I have saw my doctor more then 5 times and she has done ultra-sounds,blood work and given me pills to stop or slow the bleeding down.But nothing has helped at all. I am now looking toward seeing a new doctor and seeking answers anywhere I can.Please any advise.
Answered: Sun, 29 May 2011
OBGYN Dr. Nidhi Sharma Chauhan's  Response
hello welcome to healthcare magic
you sadi you had an abortion, was it by some medicines or suction evacuation? how many days did you have bleeding for? please let me know these details so i can advise you better
Answered: Wed, 13 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor